Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Mom Confessions Mom Confessions

MY BODY IS DRIVING ME CRAZY (possible tmi)

Anonymous
Posted by Anonymous
  • 1 Replies

I've had breakthrough bleeding on the pill for the past two weeks ...... I've been on this pill for 10 months and this is the first month for it to happen. It's cycled back and forth between a little bit of bright red to a few days of brown and not a large amount like I've had when I was on other oral bcs. Last time I had breakthrough bleeding, it just kept coming like a period. This has just been continuous spotting.

Today is my first day of inactive pills. Currently having brown spotting. Last two days my breasts have gotten progressively more tender and full/swollen. My lower back hurts today and my insides feel like someone is scratching them with a rake. I took a pregnancy test and it came out negative. My head keeps spinning with what could be going on ..... my body's really starting to piss me off!

Anybody have any ideas what could be going on????

Posted by Anonymous on Mar. 2, 2014 at 12:01 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-1):
Anonymous
by Anonymous 1 - Original Poster on Mar. 2, 2014 at 12:07 PM

BUMP!

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN